Repositorio de producción científica de la Universidad de Sevilla

Absence of squirt singularities for the multi-phase Muskat problem

Opened Access Absence of squirt singularities for the multi-phase Muskat problem

Citas

buscar en

Estadísticas
Icon
Exportar a
Autor: Córdoba Gazolaz, Diego
Gancedo García, Francisco
Departamento: Universidad de Sevilla. Departamento de Análisis Matemático
Fecha: 2010-10
Publicado en: Communications in Mathematical Physics, 299 (2), 561-575.
Tipo de documento: Artículo
Resumen: In this paper we study the evolution of multiple fluids with different constant densities in porous media. This physical scenario is known as the Muskat and the (multi-phase) Hele-Shaw problems. In this context we prove that the fluids do not develop squirt singularities.
Cita: Córdoba Gazolaz, D. y Gancedo García, F. (2010). Absence of squirt singularities for the multi-phase Muskat problem. Communications in Mathematical Physics, 299 (2), 561-575.
Tamaño: 156.6Kb
Formato: PDF

URI: http://hdl.handle.net/11441/45177

DOI: 10.1007/s00220-010-1084-x

Ver versión del editor

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones